Bounds for characteristic functions of polynomials in asymptotically normal random variables

Götze F, Prokhorov YV, Ulyanov VV (1996)
RUSSIAN MATHEMATICAL SURVEYS 51(2): 181-204.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
RUSSIAN MATHEMATICAL SURVEYS
Band
51
Ausgabe
2
Seite(n)
181-204
ISSN
PUB-ID

Zitieren

Götze F, Prokhorov YV, Ulyanov VV. Bounds for characteristic functions of polynomials in asymptotically normal random variables. RUSSIAN MATHEMATICAL SURVEYS. 1996;51(2):181-204.
Götze, F., Prokhorov, Y. V., & Ulyanov, V. V. (1996). Bounds for characteristic functions of polynomials in asymptotically normal random variables. RUSSIAN MATHEMATICAL SURVEYS, 51(2), 181-204.
Götze, F., Prokhorov, Y. V., and Ulyanov, V. V. (1996). Bounds for characteristic functions of polynomials in asymptotically normal random variables. RUSSIAN MATHEMATICAL SURVEYS 51, 181-204.
Götze, F., Prokhorov, Y.V., & Ulyanov, V.V., 1996. Bounds for characteristic functions of polynomials in asymptotically normal random variables. RUSSIAN MATHEMATICAL SURVEYS, 51(2), p 181-204.
F. Götze, Y.V. Prokhorov, and V.V. Ulyanov, “Bounds for characteristic functions of polynomials in asymptotically normal random variables”, RUSSIAN MATHEMATICAL SURVEYS, vol. 51, 1996, pp. 181-204.
Götze, F., Prokhorov, Y.V., Ulyanov, V.V.: Bounds for characteristic functions of polynomials in asymptotically normal random variables. RUSSIAN MATHEMATICAL SURVEYS. 51, 181-204 (1996).
Götze, Friedrich, Prokhorov, YV, and Ulyanov, VV. “Bounds for characteristic functions of polynomials in asymptotically normal random variables”. RUSSIAN MATHEMATICAL SURVEYS 51.2 (1996): 181-204.